# SDR DL72L000563

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 71,706 hours, 47,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Component: Rack, 900542
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERG EXIT IDENTIFIER INOP ON STANDBY POWER CHECK.  REPLACED RACK, OPERATION NML.
